# SDR VNAA2020061311104

- Difficulty date: June 11, 2020
- Submitted: June 13, 2020
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 9,831 hours, 9,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN, ABOUT 30 MIN OUT THE AFT FA ADVISED HE HEARD THE LAV SMOKE ALARM. THE FA CHECKED ON THE PAX AND WHEN THE DOOR OPENED HE SMELLED VAPE EXHALE PASSENGER WAS QUESTIONED IF SHE VAPED IN RESTROOM AND SHE REPLIED SHE DOES NOT VAPE AND HAS ASTHMA. THE FA ADVISED IT RESEMBLED THE SMELL OF MARIJUANA  PERFORMED OPS CHECK OF AFT LAV SMOKE DETECTOR IAW AMM. OPS CHECKED GOOD.
